Kodai Mathematical Journal

On Riemann surfaces of genus four with nontrivial automorphisms

Takao Kato

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 443-456.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036428

Digital Object Identifier
doi:10.2996/kmj/1138036428

Mathematical Reviews number (MathSciNet)
MR0641364

Zentralblatt MATH identifier
0478.30032

Subjects
Primary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]
Secondary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15]

Citation

Kato, Takao. On Riemann surfaces of genus four with nontrivial automorphisms. Kodai Math. J. 4 (1981), no. 3, 443--456. doi:10.2996/kmj/1138036428. https://projecteuclid.org/euclid.kmj/1138036428


Export citation

References

  • [1] BAILY, Jr. W. L., On the automorphism group of a generic curve of genus 2, J. Math. Kyoto Univ. 1-1, 101-108 (1961).
  • [2] BAKER, H. F., Abel's theorem and the allied theory, Cambridge Univ. Press 1879.
  • [3] HENSEL, K. AND G. LANDSBERG, Theorie der algebraiscen Funktionen einer Vaablen, Chelsea reprint 1965.
  • [4] IGUSA, J., Arithmetic variety of moduli for genus two, Ann. Math., 72, 612-649 (1960).
  • [5] KATO, T., On Weierstrass points whose first non-gaps are three, J. Reme Angew. Math. 316, 99-106 (1980).
  • [6] KURIBAYASHI, A. AND K. KOMIYA, On Weierstrass points and automorphisms of curves of genus three, Lecture Notes in Math., 732, Berlin, Heidelberg, New York: Springer 1979.
  • [7] LEWITTES, J., Automorphisms of compact Riemann surfaces, Amer. J. Math., 85, 734-752 (1963).
  • [8] MARTENS, H. H., Varieties of special divisors on a curve, II. J. Reine Angew. Math., 233, 89-100 (1968).
  • [9] WEIERSTRASS, K., Uber Normalformen algebraischer Gebilde, Math. Werke III, 297-307, Georg Olms and Johnson reprint, 1967.